# SDR 9616052768

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 700842A
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,031 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIATION ON TAKEOFF POWER, THE NR 1 CSD LOW PRESSURE LIGHT FLICKERED FOLLOWED BY A GENERATOR TRIP ON NR 1 ENGINE.  REPLACED NR 1 CSD.  LEAK AND OPERATIONAL CHECK OK.
